MAUDE Adverse Event Report: K2M, INC. SCREW; SIZE Ø6.0X36 MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

K2M, INC. SCREW; SIZE Ø6.0X36 MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number 1201-16036
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that approximately seven months post-operatively a cayman screw at s1 migrated out of a cayman plate.Revision surgery has not been performed.This report captures the screw.
 
Additional Manufacturer Narrative
H3 other text : device remains implanted.
 
Event or Problem Description
It was reported that approximately seven months post-operatively a cayman screw at s1 migrated out of a cayman plate.Imaging revealed that the screw shank has also fractured.Revision surgery has not been performed.This report captures the screw.
 
Additional Manufacturer Narrative
Coding has been updated to reflect completion of the investigation.

Brand Name
SCREW; SIZE Ø6.0X36 MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key19225391
Report Number3004774118-2024-00013
Device Sequence Number20859522
Product Code KWQ
UDI-Device Identifier10888857018655
UDI-Public10888857018655
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K081380
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1201-16036
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2024
Supplement Date Received by Manufacturer07/31/2024
Initial Report FDA Received Date05/01/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale